# SDR EE4Y2022020315073

- Difficulty date: February 3, 2022
- Submitted: February 3, 2022
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N961UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000183
- Aircraft time: 27,243 hours, 20,115 cycles
- System (JASC): 7100 · Powerplant System
- Part: None
- Part number: UNK
- Condition: None
- Component: Air Inlet Modul, Rohr
- Component part number: 3411010509D
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE STRUCTURAL INSPECTION IT WAS FOUND AT ENGINE #1 AIR INLET MODULE, OUTER BARREL UPPER PANEL, SKIN WITH REPAIR WITHOUT RECORDS, THE REPAIR WAS REMOVED AND BLEND OUT WAS FOUND OUT ALLOWABLE DAMAGE LIMITS AS PER SRM 71-61-01 AD52 AND A REPAIR WAS INSTALLED AS PER E.O. # COO-EO-2022-15054-R00- WO A1K181 ÍTEM 21-80, APPROVED ON FAA FORM 8110-3 PROVIDED BY A DER.
